Alert archive / Minnesota / Special Weather Statements in 2011

Special Weather Statement, NWS Twin Cities, MN

July 23, 2011Ramsey County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jul 23, 2011, 9:49 PM CDT for Ramsey County, Minnesota. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2011, 9:49 PM CDT (02:49 UTC)
Expired
Jul 23, 2011, 10:30 PM CDT
In force
41 min
Issued by
NWS Twin Cities, MN

County Ramsey County, MN

The radar

The Minneapolis radar (KMPX), 40 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 2.8 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2011-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2128 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2011-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2128 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
814 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
2.0
Supercell composite
11.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

432 
WWUS83 KMPX 240249
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
949 PM CDT SAT JUL 23 2011

MNZ060>063-240330-
ANOKA-HENNEPIN-RAMSEY-WASHINGTON-
949 PM CDT SAT JUL 23 2011

...THUNDERSTORMS MOVING OVER ANOKA...HENNEPIN...RAMSEY AND 
WASHINGTON COUNTIES THROUGH 1030 PM CDT...

AT 946 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG 
THUNDERSTORM NEAR ROBBINSDALE. THIS STORM WAS MOVING EAST AT 30 MPH. 
PEA SIZE HAIL AND GUSTY WINDS TO 40 MPH ARE POSSIBLE WITH THIS STORM 
IN COLUMBIA HEIGHTS...LAUDERDALE...ROSEVILLE...AND SHOREVIEW. WHILE 
THIS STORM WILL REMAIN NORTH OF MINNEAPOLIS...GUSTY WINDS OF 30 TO 
40 MPH ORIGINATING FROM THIS STORM ARE LIKELY TO BE EXPERIENCED IN 
MINNEAPOLIS...ST. PAUL...AND LOCATIONS IN BETWEEN THE 
DOWNTOWNS...INCLUDING THE UNIVERSITY OF MINNESOTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A QUICK ONE INCH OF RAIN IS POSSIBLE FROM THE THUNDERSTORM FROM 
ROBBINSDALE TO WHITE BEAR LAKE AND COMMUNITIES IN BETWEEN. THIS MAY 
RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING OF WATER ON AREA 
ROADWAYS.

&&

LAT...LON 4514 9318 4514 9294 4503 9292 4492 9305
      4499 9345 4511 9340
TIME...MOT...LOC 0246Z 271DEG 25KT 4503 9330

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 23, 7:03 PM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, Jul 23, 7:03 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
703 PM CDT SAT JUL 23 2011

.UPDATE...

ADDED 00Z TAF DISCUSSION BELOW.

&&

.DISCUSSION...

NEXT ROUND OF STORMS ARE UNDERWAY ACROSS CENTRAL MN EARLY THIS
AFTERNOON. THE SPC 4KM WRF INTENSIFIES THIS ACTIVITY AND BRINGS IT
TO THE NORTH METRO BY 22Z. OUR LOCAL WRF MINORS THIS ACTIVITY WITH
RAPID DEVELOPMENT TO THE SOUTH ACROSS WEST CENTRAL AND SOUTHWEST
MN AND BRINGS IT INTO THE METRO AND SOUTH CENTRAL MN BY 22Z.
EITHER WAY... STRONG TO SEVERE STORMS LIKELY ACROSS MUCH OF THE
CWA THIS AFTERNOON/EARLY EVENING. BOUNDARY PLACEMENT IS DIFFICULT
AT THIS TIME WITH WHAT APPEARS TO BE THE REAL WARM FRONT RIGHT
ALONG THE MN/IA BORDER WITH ANOTHER BOUNDARY...PERHAPS OUR
BACKDOOR COLD FRONT THAT WAS DROPPING DOWN FROM THE NORTH
YESTERDAY....ACROSS CENTRAL MN AND OUR FAR NORTHERN COUNTIES OF
WI. BOTH OF THESE HAVE POTENTIAL FOR TORNADO DEVELOPMENT THROUGH
EARLY THIS EVENING WITH LOCAL TORNADO PROBABILITIES HIGHER FOR THE
CENTRAL MN BOUNDARY.

IN ADDITION...HEAVY PRECIPITATION REMAINS A CONCERN. LATEST WATER
VAPOR IMAGERY INDICATES THE TROPICAL CONNECTION LIFTING BACK INTO
FAR SOUTHERN MN WITH WHAT APPEARS TO BE A MINOR DISTURBANCE OVER
NORTHEAST NEBRASKA. NAM 925-850MB MOISTURE TRANSPORT...MOISTURE
FLUX AND FRONTOGENESIS POINT TO FAR SOUTHERN MN/NORTHERN IA AS
HAVING CONDITIONS FAVORABLE FOR HEAVY RAIN EARLY THIS EVENING.
CORFIDI VECTORS REMAIN WESTERLY 25 KNOTS FOR US BUT DROP OFF
CONSIDERABLY ACROSS NORTHERN IA. MPXWRF AND SPCWRF BOTH SHOW MORE
OF A NORTH TO SOUTH LINE MOVING ACROSS THIS AREA AND NOT AN WEST
TO EAST TRAINING EVENT AS WE HAVE SEEN LATELY.

STILL EXPECT THE RAIN TO BE OVER BY 12Z SUNDAY WITH HIGH
PRESSURE...SEASONAL TEMPERATURE AND MUCH LESS DAYTIME HUMIDITY FOR
SUNDAY AND MONDAY. AS THE HIGH MOVES EAST ON TUESDAY...THE RETURN
FLOW WILL BEGIN FROM THE SOUTH ONCE AGAIN. SHOWER AND THUNDERSTORM
CHANCES WILL SLOWLY INCREASE FROM WEST TO EAST AS FIRST A WARM
FRONT MOVES THROUGH BY WEDNESDAY AND THEN A COOL FRONT DROPS IN ON
THURSDAY. THE COOL FRONT STILL LOOKS TO BECOME STATIONARY ACROSS
SOUTHERN MN AND WI IN THE THURSDAY-FRIDAY TIME FRAME. WHILE THIS
IS OCCURRING...THE TROPICAL CONNECTION FIRMLY REESTABLISHES ITSELF
ACROSS THE UPPER MISSISSIPPI VALLEY ONCE AGAIN...ONCE AGAIN
BRINGING A THREAT OF TROPICAL DOWNPOURS/FLOODING TO PARTS OF THE
AREA. ENDED THE 7 DAY FORECAST WITH DRY WEATHER ON SATURDAY.

&&

.AVIATION.../18Z TAF ISSUANCE/

THUNDER THREAT DECREASING ACROSS THE FORECAST AREA MAIN FORCING
NEAR THE FRONTAL BOUNDARY CONFINED TO AREAS SOUTH OF THE TAF
SITES. HAVE INCLUDED A VICINITY THUNDER AT KMSP AND AT KEAU FOR AN
HOUR OR SO THIS EVENING...WITH A WEAK BOUNDARY SINKING SOUTH
THROUGH THE AREA. OTHERWISE..LOWER CIGS...PRIMARILY LOW END VFR
ARE IN PLACE OVER CENTRAL MINNESOTA...WHICH WILL LIKELY REMAIN IN
PLACE THROUGH MOST OF THE EVENING. LATER TONIGHT THERE IS ALSO A
CHANCE OF IFR CIGS DEVELOPING OVER PRIMARILY EASTERN MN AND WEST
CENTRAL WISCONSIN. STRONGER OVERALL DRYING MAY PREVENT SOME OF
THIS...SO CONFIDENCE NOT HIGH. GENERALLY VFR SKC-FEW030-040 WILL
PREVAIL OVER THE AREA AFTER 17Z SUNDAY AS HIGH PRESSURE BUILDS IN.

KMSP....A BOUNDARY IS MOVING ACROSS THE AREA...AT 00Z SO THE
THUNDER CHANCE ABOUT OVER. ABOVE MENTIONED LOW END VFR CIGS LIKELY
TO AFFECT THE AREA DURING THE EVENING WITH THE SMALLER RISK OF IFR
CIGS LATE TONIGHT AND SUNDAY MORNING. A FEW GUSTS TO 20 KNOTS FOR
ABOUT AN HOUR UNTIL 01Z BEHIND THE FRONT MOVING TO THE SOUTH
OTHERWISE...NORTHEAST WINDS MAINLY AT OR BELOW 10 KNOTS...THEN
NORTHWEST ON SUNDAY.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

RAH/JPR
Hazardous weather outlook, Jul 23, 3:45 PM CDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
345 PM CDT SAT JUL 23 2011

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
241745-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
345 PM CDT SAT JUL 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS CENTRAL AND
SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN THROUGH MIDNIGHT.
THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE OUTLOOK AREA FOR
THE REMAINDER OF THE AFTERNOON AND MOVE EASTWARD THROUGH THE EVENING
HOURS. A FEW STORMS WILL LIKELY BECOME SEVERE AND CONTAIN DAMAGING
WINDS AND LARGE HAIL. A TORNADO OR TWO MAY ALSO OCCUR. IN
ADDITION....HEAVY RAINFALL WILL ACCOMPANY THE STORMS WITH AN INCH OR
TWO OF RAIN FALLING WITHIN AN HOUR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS CHANCES WILL RETURN TO THE OUTLOOK AREA BY THE
MIDDLE OF NEXT WEEK. HEAVY RAINFALL IS POSSIBLE...ESPECIALLY
ACROSS SOUTHERN MINNESOTA.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON
AND EARLY TONIGHT.

RAH

In the hours before

Special weather statement, Jul 23, 4:03 PM CDT, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
403 PM CDT SAT JUL 23 2011

MNZ060>063-069-070-WIZ023-024-232200-
ANOKA-DAKOTA-HENNEPIN-PIERCE-RAMSEY-SCOTT-ST. CROIX-WASHINGTON-
403 PM CDT SAT JUL 23 2011

AT 357 PM CDT...RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY
DEVELOPING NEAR ST PAUL AND ACROSS THE EAST METRO. THESE STORMS WERE
MOVING EAST AT 25 MPH. MORE DEVELOPMENT IS LIKELY.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

PEOPLE IN THE TWIN CITIES METRO AREA SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 4469 9270 4471 9272 4469 9274 4477 9348
      4503 9345 4512 9237 4465 9234
TIME...MOT...LOC 2102Z 270DEG 24KT 4491 9297

JLT
Special weather statement, Jul 23, 5:42 PM CDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
542 PM CDT SAT JUL 23 2011

WIZ025-026-028-232345-
DUNN-EAU CLAIRE-PEPIN-
542 PM CDT SAT JUL 23 2011

AT 539 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS FROM A FEW MILES WEST OF ROCK FALLS EAST TOWARDS
AUGUSTA. THESE STORMS WERE MOVING EAST SOUTHEAST AT 30 MPH.

PEA SIZE HAIL AND WINDS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS.
IN ADDITION...BRIEF HEAVY RAINFALL RATES OF UP TO ONE AND A HALF
INCHES IN AN HOUR ARE LIKELY WITH THESE STORMS. SUCH RAINFALL RATES
HAVE ALREADY BEEN INDICATED BY RADAR.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  DURAND.
  ROCK FALLS.
  CARYVILLE.
  ALLEN.
  BRACKETT.
  FOSTER.
  INTERSTATE 94 SOUTHEAST OF EAU CLAIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 4459 9199 4482 9196 4473 9091 4459 9092
TIME...MOT...LOC 2240Z 280DEG 28KT 4471 9177

JLT
Special weather statement, Jul 23, 8:41 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
841 PM CDT SAT JUL 23 2011

MNZ083-240215-
BLUE EARTH-
841 PM CDT SAT JUL 23 2011

...STRONG THUNDERSTORMS MOVING INTO BLUE EARTH COUNTY THROUGH
915 PM CDT...

AT 838 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES EAST OF MADELIA. THIS STORM WAS MOVING EAST AT
20 MPH. THIS STORM HAS WEAK ROTATION WITHIN IT AND HAS POSSIBLY
PRODUCED BRIEF FUNNEL CLOUDS.

WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  LAKE CRYSTAL.
  GOOD THUNDER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ROTATION INCREASES WITH THIS STORM...A TORNADO WARNING WILL BE
NEEDED.

RAINFALL AMOUNTS OF ONE TO ONE AND A HALF INCHES ARE POSSIBLE FROM
THE THUNDERSTORM. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND
PONDING OF WATER ON AREA ROADWAYS.

&&

LAT...LON 4416 9408 4398 9407 4398 9436 4411 9437
TIME...MOT...LOC 0140Z 259DEG 16KT 4404 9431
Special weather statement, Jul 23, 8:43 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
843 PM CDT SAT JUL 23 2011

MNZ075-076-083-240230-
BLUE EARTH-LE SUEUR-NICOLLET-
843 PM CDT SAT JUL 23 2011

AT 840 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES WEST OF NORTH MANKATO. THIS STORM WAS MOVING
EAST AT 15 MPH. THIS STORM HAS WEAK ROTATION WITHIN IT AND MAY
PRODUCE BRIEF FUNNEL CLOUDS.

WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SKYLINE.
  NORTH MANKATO.
  MANKATO.
  EAGLE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ROTATION INCREASES WITH THIS STORM...A TORNADO WARNING WILL BE
NEEDED.

&&

LAT...LON 4427 9389 4412 9386 4413 9417 4420 9420
TIME...MOT...LOC 0142Z 256DEG 12KT 4417 9412
Special weather statement, Jul 23, 9:07 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
907 PM CDT SAT JUL 23 2011

MNZ076-077-240245-
LE SUEUR-RICE-
907 PM CDT SAT JUL 23 2011

AT 905 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES NORTH OF ELYSIAN. THIS STORM WAS MOVING EAST AT
20 MPH.

WINDS UP TO 45 MPH ARE EXPECTED WITH THIS STORM ALONG WITH POSSIBLE
FUNNEL CLOUDS. IN ADDITION...BRIEF VERY HEAVY RAINFALL WITH RATES OF
ONE TO TWO INCHES PER HOUR ARE LIKELY WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  GREENLAND.
  KILKENNY.
  MORRISTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4424 9376 4424 9380 4425 9381 4432 9385
      4438 9365 4440 9341 4420 9342 4419 9376
TIME...MOT...LOC 0208Z 258DEG 17KT 4426 9369
Special weather statement, Jul 23, 9:49 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
949 PM CDT SAT JUL 23 2011

MNZ060>063-240330-
ANOKA-HENNEPIN-RAMSEY-WASHINGTON-
949 PM CDT SAT JUL 23 2011

...THUNDERSTORMS MOVING OVER ANOKA...HENNEPIN...RAMSEY AND
WASHINGTON COUNTIES THROUGH 1030 PM CDT...

AT 946 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR ROBBINSDALE. THIS STORM WAS MOVING EAST AT 30 MPH.
PEA SIZE HAIL AND GUSTY WINDS TO 40 MPH ARE POSSIBLE WITH THIS STORM
IN COLUMBIA HEIGHTS...LAUDERDALE...ROSEVILLE...AND SHOREVIEW. WHILE
THIS STORM WILL REMAIN NORTH OF MINNEAPOLIS...GUSTY WINDS OF 30 TO
40 MPH ORIGINATING FROM THIS STORM ARE LIKELY TO BE EXPERIENCED IN
MINNEAPOLIS...ST. PAUL...AND LOCATIONS IN BETWEEN THE
DOWNTOWNS...INCLUDING THE UNIVERSITY OF MINNESOTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A QUICK ONE INCH OF RAIN IS POSSIBLE FROM THE THUNDERSTORM FROM
ROBBINSDALE TO WHITE BEAR LAKE AND COMMUNITIES IN BETWEEN. THIS MAY
RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING OF WATER ON AREA
ROADWAYS.

&&

LAT...LON 4514 9318 4514 9294 4503 9292 4492 9305
      4499 9345 4511 9340
TIME...MOT...LOC 0246Z 271DEG 25KT 4503 9330

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 8:41 PM CDTSpecial Weather StatementMPXBlue Earth34 min
Jul 23, 8:43 PM CDTSpecial Weather StatementMPXBlue Earth47 min
Jul 23, 9:07 PM CDTSpecial Weather StatementMPXLe Sueur38 min
Jul 23, 9:27 PM CDTAreal Flood AdvisoryMPXBlue Earth, Le Sueur, Rice, Waseca3 hr
Jul 23, 11:17 PM CDTAreal Flood AdvisoryMPXSteele3 hr
Jul 23, 11:32 PM CDTFlash Flood WarningMPXSteele3 hr
Jul 24, 2:32 AM CDTAreal Flood AdvisoryMPXSteele57 min
Jul 23, 10:29 PM CDTSevere Thunderstorm WarningMPXBarron, Chippewa, Dunn, Rusk46 min
Jul 23, 10:40 PM CDTAreal Flood AdvisoryMPXBarron, Chippewa, Dunn, Rusk2 hr
Jul 23, 10:40 PM CDTSpecial Weather StatementMPXPierce50 min
Jul 23, 10:42 PM CDTSevere Thunderstorm WarningMPXPierce48 min
Jul 23, 10:59 PM CDTSevere Thunderstorm WarningMPXChippewa61 min
Jul 23, 11:14 PM CDTSevere Thunderstorm WarningMPXSaint Croix24 min
Jul 23, 11:22 PM CDTSevere Thunderstorm WarningMPXDunn53 min
Jul 23, 11:50 PM CDTSevere Thunderstorm WarningMPXEau Claire40 min
Jul 24, 12:10 AM CDTSpecial Weather StatementMPXEau Claire50 min

Nearby

Special Weather Statements in Minnesota, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.